Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online
Ask a Urologist   »  

Not diabetic, urinating frequency increased, no pain and irritation. Taking Urimax. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I am 71 year old male.Not a diabetic.My urinating frequency has increased.No pain or irritation.Just free following.No disturbance at night. I am taking URIMAX D 1tablet daily.Will this do.Pl advice. Thanks.
Posted Tue, 8 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. Shanthi.E 35 minutes later
Brief Answer:
yes, this will do

Detailed Answer:

You are on the right treatment. Urimax D is very helpful for you. Yes, this medicine will do for now. You do not need other medications or interventions.

The increased frequency will gradually decrease over the next 2 to 3 months.

Hope this helps you.

Wish you good health.

Above answer was peer-reviewed by
Follow-up: Not diabetic, urinating frequency increased, no pain and irritation. Taking Urimax. Advise? 4 hours later
Taking URIMAX D for 6months.No improvement,
Answered by Dr. Shanthi.E 14 hours later
Brief Answer:
Investigations required to assess prostrate size

Detailed Answer:
Hello XXXXX,

In such a case, please go for a review prostrate examination and an ultrasound to check for the decreasing size of the prostrate.

Also, get a serum PSA done and a digital rectal examination (DRE). You need to consult your Urologist for the same.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor